Bound states in continuum: Quantum dots in a quantum well

Prodanović, N, Milanović, V, Ikonić, Z et al. (2 more authors) (2013) Bound states in continuum: Quantum dots in a quantum well. Physics Letters, Section A: General, Atomic and Solid State Physics, 377 (34-36). 2177 - 2181. ISSN 0375-9601

Abstract

Metadata

Authors/Creators:
  • Prodanović, N
  • Milanović, V
  • Ikonić, Z
  • Indjin, D
  • Harrison, P
Copyright, Publisher and Additional Information: (c) 2013. Elsevier. Uploaded in accordance with the publisher's self-archiving policy. NOTICE: this is the author’s version of a work that was accepted for publication in Physics Letters, Section A: General, Atomic and Solid State Physics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Physics Letters, Section A: General, Atomic and Solid State Physics, 377,(2013) DOI 10.1016/j.physleta.2013.05.051
Keywords: Bound state in continuum; Quantum dot; Quantum well
Dates:
  • Published: 1 November 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Electronic & Electrical Engineering (Leeds) > Pollard Institute (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Nov 2014 11:13
Last Modified: 16 Feb 2018 05:40
Published Version: http://dx.doi.org/10.1016/j.physleta.2013.05.051
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.physleta.2013.05.051
Related URLs:

Share / Export

Statistics